| Model Number |
4000 |
| Medical Device Problem Code |
Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/15/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.
Event or Problem Description
The customer reported emitter intermittent signal loss.